# SDR JR2R20160524054

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: General aviation
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- Aircraft time: 58,843 hours, 33,335 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Part time: 58,843 hours, 33,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE RIB UPPER END CLIP FAIRLEAD DOUBLER IS CRACKED.  REPAIRED IAW SRM 57-06B
